Follow
Balázs Patkós
Title
Cited by
Cited by
Year
Extremal finite set theory
D Gerbner, B Patkós
Chapman and Hall/CRC, 2018
842018
A Hilton-Milner theorem for vector spaces.
A Blokhuis, AE Brouwer, A Chowdhury, P Frankl, T Mussche, B Patkós, ...
The Electronic Journal of Combinatorics [electronic only] 17 (1), v17i1r71. pdf, 2010
702010
Shadows and intersections in vector spaces
A Chowdhury, B Patkós
Journal of Combinatorial Theory, Series A 117 (8), 1095-1106, 2010
522010
On the general position problem on Kneser graphs
B Patkós
arXiv preprint arXiv:1903.08056, 2019
492019
Saturating sperner families
D Gerbner, B Keszegh, N Lemons, C Palmer, D Pálvölgyi, B Patkós
Graphs and Combinatorics 29 (5), 1355-1364, 2013
442013
Grundy dominating sequences and zero forcing sets
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
Discrete Optimization 26, 66-77, 2017
432017
On general position sets in Cartesian products
S Klavžar, B Patkós, G Rus, IG Yero
Results in Mathematics 76 (3), 123, 2021
402021
Induced and non-induced poset saturation problems
B Keszegh, N Lemons, RR Martin, D Pálvölgyi, B Patkós
Journal of combinatorial theory, series A 184, 105497, 2021
262021
Dominating sequences in grid-like and toroidal graphs
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, B Patkós, Z Tuza, ...
arXiv preprint arXiv:1607.00248, 2016
252016
Almost intersecting families of sets
D Gerbner, N Lemons, C Palmer, B Patkós, V Szécsi
SIAM Journal on Discrete Mathematics 26 (4), 1657-1669, 2012
252012
The variety of domination games
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, T Marc, B Patkós, ...
Aequationes mathematicae 93, 1085-1109, 2019
242019
Induced and non-induced forbidden subposet problems
B Patkós
arXiv preprint arXiv:1408.0899, 2014
222014
Towards a de Bruijn–Erdős Theorem in the-Metric
I Kantor, B Patkós
Discrete & Computational Geometry 49 (3), 659-670, 2013
222013
Search problems in vector spaces
T Héger, B Patkós, M Takáts
Designs, Codes and Cryptography 76 (2), 207-216, 2015
192015
Equitable coloring of random graphs
M Krivelevich, B Patkós
Random Structures & Algorithms 35 (1), 83-99, 2009
162009
On Grundy total domination number in product graphs
B Brešar, C Bujtás, T Gologranc, S Klavžar, G Košmrlj, T Marc, B Patkós, ...
Discussiones Mathematicae Graph Theory 41 (1), 225-247, 2021
152021
Supersaturation and stability for forbidden subposet problems
B Patkós
Journal of Combinatorial Theory, Series A 136, 220-237, 2015
142015
A note on traces of set families
B Patkós
arXiv preprint arXiv:1111.4636, 2011
142011
On the number of cycles in a graph with restricted cycle lengths
D Gerbner, B Keszegh, C Palmer, B Patkós
SIAM Journal on Discrete Mathematics 32 (1), 266-279, 2018
122018
Nonrepetitive colorings of lexicographic product of graphs
B Keszegh, B Patkós, X Zhu
Discrete Mathematics & Theoretical Computer Science 16 (PRIMA 2013), 2014
122014
The system can't perform the operation now. Try again later.
Articles 1–20